# SDR SWAA2024022343492

- Difficulty date: January 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 S2-3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS867 BTW STR2R AND STR3R AT PASSENGER CABIN 2024-68073<[01] REPLACED SUPPORT BRACKET LOCATED BS867 BTW STR2R AND STR3R AT PASSENGER CAB IAW B737-700 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9 AND DWG 146A7901 REV A SHEET 66. CRACK L=0.185? TOOL USED CALIPER P/N 500-197-30 S/N A21147745 CAL DUE DATE 04 MAY 24.;[02] TASK COMPLETED
